# SDR AWXA0001558

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 141N090679
- Condition: Gouged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LEFT AFT DOOR FWD HINGE POINT SKIN IS GOUGED AFT SIDE OF HINGE.  REPAIRED IAW ER 19-5310-01061-JS2.
